PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Supercharacters and the Chebotarev density theorem

Volume 185 / 2018

Peng-Jie Wong Acta Arithmetica 185 (2018), 281-295 MSC: 11M26, 11N45, 20C15. DOI: 10.4064/aa180320-22-6 Published online: 10 August 2018


We employ the theory of supercharacters introduced by Diaconis and Isaacs to refine the previous work of M. R. Murty, V. K. Murty, and Saradha by deriving effective versions of the Chebotarev density theorem for certain unions of conjugacy classes without using Artin’s conjecture. As an application, we remove the assumption of Artin’s conjecture from a result of Akbary and Ghioca on the Titchmarsh divisor problem for elliptic curves.


  • Peng-Jie WongDepartment of Mathematics and Computer Science
    University of Lethbridge
    Lethbridge, Alberta T1K 3M4, Canada

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image